# SDR DHL9970223C

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Misrepaired
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

C CHECK, FWD CARGO COMPARTMENT DOOR, IMPROPER REPAIR DOUBLER INSUFFICIENT AMOUNT OF FASTENERS AND IMPROPERLY COVERING AREA OF DAMAGE.  FS 550 AFT BOTTOM SEEN THROUGH THE INSIDE.  REMOVED AND REPLACED DAMAGE AREA AT FWD CARGO COMP DOOR AFT BOTTOM INTERIOR OF DOOR MAT USED 2024-T3 0.50 45 BY 5 LOT NR 335284 PO 8314616 AS PER B727 SRM 53-10-1.  ALODINE AND PRIMED AS PER 73.721 SRM 17-10-2. N/R 3141.
